| Model Number |
FEM14080 |
| Medical Device Problem Codes |
Material Deformation (2976); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has not been returned to the manufacturer for evaluation, however, an image was provided.Per the image review, the reported failures are inconclusive.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14080 endovascular stent graft allegedly experienced material deformation and positioning problem.This information was received from one source.This malfunction involved one patient with no consequences.The weight of (b)(6) year old male is (b)(6) pounds.